# SDR AALA20110519TUL06

- Difficulty date: May 19, 2011
- Submitted: May 20, 2011
- Operation: Air carrier
- Aircraft: N647AM
- Make and model: Boeing 757223
- Aircraft serial: 24605
- Aircraft time: 61,965 hours, 21,232 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Service Panel
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OUTBOARD OF LEFT SIDEWALL PANEL LAVATORY SERVICE BOX DAMAGED FORWARD EDGE AT WATER HOSE ATTACH POINT FLANGE SEPARATED ON OUTER SURFACE OF BOX.  INSTALLED DOUBLER PER SRM 51-40-02-0G AND EA B757-53-016940 DATED 17-MAY-2011.
